# SDR AALA202112207652

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 80,263 hours, 10,396 cycles
- System (JASC): 2540 · Lavatories
- Part: Door Latch
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR HANDLE LOOSE. SECURED LAVATORY DOOR LATCH AT LAV 2F-1L IAW CMM 25-45-80, OPS CHECK GOOD.
